Universal isomonodromic deformations of meromorphic rank 2 connections on curves
Annales de l'Institut Fourier, Volume 60 (2010) no. 2, pp. 515-549.

We consider tracefree meromorphic rank 2 connections over compact Riemann surfaces of arbitrary genus. By deforming the curve, the position of the poles and the connection, we construct the global universal isomonodromic deformation of such a connection. Our construction, which is specific to the tracefree rank 2 case, does not need any Stokes analysis for irregular singularities. It is thereby more elementary than the construction in arbitrary rank due to B. Malgrange and I. Krichever and it includes the case of resonant singularities in a natural way.

Nous considérons les fibrés à connexion méromorphe sans trace de rang 2 sur les surfaces de Riemann compactes de genre quelconque. En déformant la courbe, la position des pôles et le fibré à connexion, nous construisons la déformation isomonodromique universelle globale d’un tel fibré à connexion initial. Notre construction spécifique au cas du rang 2 et sans trace est plus élémentaire que la construction en rang quelconque due à B. Malgrange et I. Krichever au sens où elle ne nécessite pas d’analyse de Stokes des singularités irrégulières. De plus, elle englobe le cas des singularités résonantes de manière naturelle.

Received:
Revised:
Accepted:
DOI: 10.5802/aif.2531
Classification: 32G34,  34M55,  53B05,  32S40,  32G15
Keywords: Isomonodromic deformation, meromorphic connection
@article{AIF_2010__60_2_515_0,
     author = {Heu, Viktoria},
     title = {Universal isomonodromic deformations of meromorphic rank 2 connections on curves},
     journal = {Annales de l'Institut Fourier},
     pages = {515--549},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {60},
     number = {2},
     year = {2010},
     doi = {10.5802/aif.2531},
     zbl = {1193.32009},
     mrnumber = {2667785},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2531/}
}
TY  - JOUR
TI  - Universal isomonodromic deformations of meromorphic rank 2 connections on curves
JO  - Annales de l'Institut Fourier
PY  - 2010
DA  - 2010///
SP  - 515
EP  - 549
VL  - 60
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2531/
UR  - https://zbmath.org/?q=an%3A1193.32009
UR  - https://www.ams.org/mathscinet-getitem?mr=2667785
UR  - https://doi.org/10.5802/aif.2531
DO  - 10.5802/aif.2531
LA  - en
ID  - AIF_2010__60_2_515_0
ER  - 
%0 Journal Article
%T Universal isomonodromic deformations of meromorphic rank 2 connections on curves
%J Annales de l'Institut Fourier
%D 2010
%P 515-549
%V 60
%N 2
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2531
%R 10.5802/aif.2531
%G en
%F AIF_2010__60_2_515_0
Heu, Viktoria. Universal isomonodromic deformations of meromorphic rank 2 connections on curves. Annales de l'Institut Fourier, Volume 60 (2010) no. 2, pp. 515-549. doi : 10.5802/aif.2531. https://aif.centre-mersenne.org/articles/10.5802/aif.2531/

[1] Briançon, Joël Extensions de Deligne pour les croisements normaux, Éléments de la théorie des systèmes différentiels géométriques (Sémin. Congr.) Tome 8, Soc. Math. France, Paris, 2004, pp. 149-164 | MR | Zbl

[2] Deligne, Pierre Équations différentielles à points singuliers réguliers, Lecture Notes in Mathematics, Vol. 163, Springer-Verlag, Berlin, 1970 | MR | Zbl

[3] Dufour, Jean-Paul; Zung, Nguyen Tien Poisson structures and their normal forms, Progress in Mathematics, Tome 242, Birkhäuser Verlag, Basel, 2005 | MR | Zbl

[4] Fischer, Wolfgang; Grauert, Hans Lokal-triviale Familien kompakter komplexer Mannigfaltigkeiten, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II, Tome 1965 (1965), pp. 89-94 | MR | Zbl

[5] Heu, Viktoria Déformations isomonodromiques des connexions de rang 2 sur les courbes (2008) (Ph. D. Thesis)

[6] Hubbard, John Hamal Teichmüller theory and applications to geometry, topology, and dynamics. Vol. 1, Matrix Editions, Ithaca, NY, 2006 | MR | Zbl

[7] Katz, Nicholas M. An overview of Deligne’s work on Hilbert’s twenty-first problem, Mathematical developments arising from Hilbert problems (Proc. Sympos. Pure Math., Vol. XXVIII, Northern Illinois Univ., De Kalb, Ill., 1974), Amer. Math. Soc., Providence, R. I., 1976, pp. 537-557 | MR | Zbl

[8] Krichever, I. Isomonodromy equations on algebraic curves, canonical transformations and Whitham equations, Mosc. Math. J., Tome 2 (2002) no. 4, p. 717-752, 806 | MR | Zbl

[9] Loray, Frank; Pereira, Jorge Vitório Transversely projective foliations on surfaces: existence of minimal form and prescription of monodromy, Internat. J. Math., Tome 18 (2007) no. 6, pp. 723-747 | DOI | MR | Zbl

[10] Malgrange, B. Déformations de systèmes différentiels et microdifférentiels, Mathematics and physics (Paris, 1979/1982) (Progr. Math.) Tome 37, Birkhäuser Boston, Boston, MA, 1983, pp. 353-379 | MR | Zbl

[11] Malgrange, B. Sur les déformations isomonodromiques. I. Singularités régulières, Mathematics and physics (Paris, 1979/1982) (Progr. Math.) Tome 37, Birkhäuser Boston, Boston, MA, 1983, pp. 401-426 | MR | Zbl

[12] Malgrange, B. Sur les déformations isomonodromiques. II. Singularités irrégulières, Mathematics and physics (Paris, 1979/1982) (Progr. Math.) Tome 37, Birkhäuser Boston, Boston, MA, 1983, pp. 427-438 | MR | Zbl

[13] Malgrange, Bernard Deformations of differential systems. II, J. Ramanujan Math. Soc., Tome 1 (1986) no. 1-2, pp. 3-15 | MR | Zbl

[14] Malgrange, Bernard Connexions méromorphes 2 Le réseau canonique, Invent. math. (1996) no. 124, pp. 367-387 | DOI | MR | Zbl

[15] Malgrange, Bernard Déformations isomonodromiques, forme de Liouville, fonction τ, Ann. Inst. Fourier (Grenoble), Tome 54 (2004) no. 5, p. 1371-1392, xiv, xx | DOI | Numdam | MR | Zbl

[16] Mattei, J.-F. Modules de feuilletages holomorphes singuliers. I. Équisingularité, Invent. Math., Tome 103 (1991) no. 2, pp. 297-325 | DOI | MR | Zbl

[17] Mattei, Jean-François; Nicolau, Marcel Equisingular unfoldings of foliations by curves, Astérisque (1994) no. 222, pp. 6, 285-302 (Complex analytic methods in dynamical systems (Rio de Janeiro, 1992)) | MR | Zbl

[18] Moser, Jürgen On the volume elements on a manifold, Trans. Amer. Math. Soc., Tome 120 (1965), pp. 286-294 | DOI | MR | Zbl

[19] Nag, Subhashis The complex analytic theory of Teichmüller spaces, Canadian Mathematical Society Series of Monographs and Advanced Texts, John Wiley & Sons Inc., New York, 1988 (A Wiley-Interscience Publication) | MR | Zbl

[20] Okamoto, Kazuo Isomonodromic deformation and Painlevé equations, and the Garnier system, J. Fac. Sci. Univ. Tokyo Sect. IA Math., Tome 33 (1986) no. 3, pp. 575-618 | MR | Zbl

[21] Palmer, John Zeros of the Jimbo, Miwa, Ueno tau function, J. Math. Phys., Tome 40 (1999) no. 12, pp. 6638-6681 | DOI | MR | Zbl

[22] Varadarajan, V. S. Linear meromorphic differential equations: a modern point of view, Bull. Amer. Math. Soc. (N.S.), Tome 33 (1996) no. 1, pp. 1-42 | DOI | MR | Zbl

Cited by Sources: